# SDR DL72S954641

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65622374
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB MARKED NR 16 CRACKED.  REPAIRED PER M/M 57-54-0 FOR NR 7 L/E SLAT DURING SHOP INSPECTION.
